# SDR UPS08152982

- Difficulty date: July 23, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 5,983 hours, 3,770 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327074400000
- Condition: Delaminated
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR, MAIN CARGO COMPT FLOOR PNL NR 231QJ AT FR 26 LT SIDE FOUND DELAMINATED.  REPAIRED MAIN CABIN FLOOR PNL NR 231QJ AT FR 26 LT SIDE IAW A300-600 SRM 53-10-20 TABLE 201 PARA 8A.
